Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Pimples with yellow pus on the bikini line, have heavy sweating over the area, used zinc oxide. Fungal infection?

i have a rash on my bikini line that started on the right side (little red bumps) then it started to spread on the left side. it all started when i began to exercise and i began sweating a lot. it started to itch a little. my underwear started hurting me so i thought it was just irritated so i put zinc oxide on it. i stopped using the zinc when it became worse and spread to the left side. now it looks like its peeling and im starting to get pimples all around the area includind my thighs and legs with a yellowish puss. what is it? do i have some type of fungal infection?
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
You must remove causal agent or change to more large underwear, your underwear must be from natural fabric preferable cotton, don’t try treat yourself in sash cases . Don’t delay and make appointment with Dermatologist for right diagnosis and treatment. From your description I understand that start with irritation, contact dermatitis accompanied with allergic reaction which spreads to your legs, but concern is your infection( you stated appeared yellowish puss) that need immediately topical and general medication like antibiotics, antihistaminic, antiseptics and of course Dermatologist review.

Take care.
Answered: Mon, 11 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor